# SDR REXA2019081341180

- Difficulty date: August 4, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R3177461
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR IN ACCESS PANEL NBR 584JB,584LB,599BB AND 699AB.   ACCESS PANEL NBR 584LB WAS REPAIRED PER EA CRJ957-09427 REV: IR, ACCESS PANEL NBR 584JB WAS REPAIRED PER EA CRJ957-09418 REV: IR, ACCESS PANEL NBR 599BB WAS REPAIRED PER EA CRJ957-09422 REV: IR AND ACCESS PANEL 699AB P/N: 601R13440-2 WAS VERIFIED PER A.I.P.C. 57-60-32 FIG. 1A ITEM -15 AND NEW ACCESS IS INSTALLED UNDER OPENING AND CLOSING JOBCARD: FORM MM48 REV. 2/2015.
